Электронная библиотека (репозиторий) Томского государственного университета
математические модели | статьи в журналах

This page is only showing items within the active collection. You can remove the filter by clicking here.

Add to Quick Collection   All 7 Results

Showing items 1 - 7 of 7.
  • «
  • 1
  • »
Sort:
 Add All Items to Quick Collection
Source: Key engineering materials. 2016. Vol. 685. P. 943-947
Type: статьи в журналах
Date: 2016
Description: The paper is devoted to the simulation of queueing networks on high performance computer clusters. The objective is to develop a mathematical model of queueing network and simulation approach to the m ... More
Source: Вестник Томского государственного университета. Управление, вычислительная техника и информатика. 2013. № 3 (24). С. 78-94
Type: статьи в журналах
Date: 2013
Source: Вестник Томского государственного университета. Управление, вычислительная техника и информатика. 2012. № 3 (20). С. 108-120
Type: статьи в журналах
Date: 2012
Source: Вестник Томского государственного университета. Управление, вычислительная техника и информатика. 2012. № 2 (19). С. 51-58
Type: статьи в журналах
Date: 2012
Source: Обозрение прикладной и промышленной математики. 2005. Т. 12, вып. 2. С. 320
Type: статьи в журналах
Date: 2005
Source: Вестник Томского государственного университета. 2003. № 280 (декабрь) : Серия "Математика. Кибернетика. Информатика". С. 232-238
Type: статьи в журналах
Date: 2003
Source: Вестник Томского государственного университета. 2003. № 280 (декабрь) : Серия "Математика. Кибернетика. Информатика". С. 324-325
Type: статьи в журналах
Date: 2003
  • «
  • 1
  • »

Date

^